# SDR AUS20010766

- Difficulty date: July 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Loose
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NR 4 ENGINE VIBRATION HARNESS PLUG LOOSE.
